# SDR HALA2011091700405

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 96,700 hours, 18,443 cycles
- Engine: Pwa PW4062
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - OIL FOUND IN LT ENGINE FAN COWL.  OIL LEAKAGE BELOW IDLE SPEED IS WITHIN LIMITS IAW AMM 71-00-00-795-003-N00.  OK FOR SERVICE.
